MAUDE Adverse Event Report: SOLTA MEDICAL INC THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL INC THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT16.00F6-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The data log from the event was returned for evaluation.The data showed several error codes occurred during treatment including: ec78b-tip force too low, ed4c8-rf gen power error, ed4cd-rf gen max power delivered, ec785-tip lifted prematurely, ec78d- activation button timed out, and ed4c2- gen tuning failure.The system has software safeguards (such as a power on self-test) that will trigger error/event codes should system be outside of acceptable limits.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.The two most common error codes that appeared during the treatment were ed4c8-rf gen power error, and ed4cd-rf gen max power delivered.The user must hold the handpiece still during the radio-frequency delivery state.Any slippage or insufficient treatment tip contact to the treated area during the radio-frequency delivery state, would cause an under treatment or over treatment event.Based on the evaluation of the data, the system and handpiece perform as expected.The treatment tip was not available to return for evaluation.A review of the manufacturing records showed all requirements were met.The trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.No solta serial number was provided for this event.According to the thermage flx system user manual, burns and blisters are a known possible side effect of thermage flx treatment.The procedure produces heating in the upper layers of the skin, and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Based on the available information, no causal factors can be determined and no conclusions can be drawn.No corrective action is necessary at this time.
 
Event or Problem Description
A user facility reported that a patient experienced multiple 2nd degree burns on their abdomen following a thermage flx body treatment.The report was received approximately 65 days post-procedure, it is unknown when symptoms were first observed.The patient was given an unknown ointment for their injuries and heat or ice was applied post procedure.The patient did not treat their burn with any over the counter solutions at home.Their current status is they are undergoing laser treatment and gradually recovering.Permanent damage or scarring is expected.No other treatments were performed in the same symptom area on the procedure date or within 90 days prior.The patient does not have a history of receiving aesthetic treatments in the symptom area.Information for the cryogen and coupling fluid used in the treatment were not provided.It is unknown if a stamping or sliding method was used.The patient was not administered any pain medication or anesthesia prior to the treatment.They were alert and able to provide feedback during the procedure.The highest level of treatment was 5.5.No system errors occurred during the treatment.It is unknown if this was the first time the body treatment tip was used on a patient and it¿s unknown if it was inspected prior to the procedure or at any time during.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL INC
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL INC
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key21663802
Report Number3011423170-2025-00258
Device Sequence Number7694925
Product Code GEI
UDI-Device Identifier00816995021360
UDI-Public00816995021360
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT16.00F6-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale